CSpace  > 系统科学研究所
bilevelprogramswithmultiplefollowers
Wang Shouyang1; Yang Fengmei2; Liu Yihsin3; Wang Qian4
2000
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume13Issue:3Pages:265
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36296
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京化工大学
3.University of Nebraska at Omaha
4.纽约州立大学
Recommended Citation
GB/T 7714
Wang Shouyang,Yang Fengmei,Liu Yihsin,et al. bilevelprogramswithmultiplefollowers[J]. systemsscienceandmathematicalscience,2000,13(3):265.
APA Wang Shouyang,Yang Fengmei,Liu Yihsin,&Wang Qian.(2000).bilevelprogramswithmultiplefollowers.systemsscienceandmathematicalscience,13(3),265.
MLA Wang Shouyang,et al."bilevelprogramswithmultiplefollowers".systemsscienceandmathematicalscience 13.3(2000):265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Shouyang]'s Articles
[Yang Fengmei]'s Articles
[Liu Yihsin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Shouyang]'s Articles
[Yang Fengmei]'s Articles
[Liu Yihsin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Shouyang]'s Articles
[Yang Fengmei]'s Articles
[Liu Yihsin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.